Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An inequality for incidence matrices


Author: J. R. Isbell
Journal: Proc. Amer. Math. Soc. 10 (1959), 216-218
MSC: Primary 05.00; Secondary 50.00
MathSciNet review: 0104592
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. G. de Bruijn and P. Erdös, On a combinatorial problem, Indag. Math. vol. 10 (1949) pp. 421-423.
  • [2] S. Chowla and H. J. Ryser, Combinatorial problems, Canadian J. Math. 2 (1950), 93–99. MR 0032551 (11,306f)
  • [3] M. Hall, Math. Reviews vol. 10 (1949) p. 424.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.00, 50.00

Retrieve articles in all journals with MSC: 05.00, 50.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0104592-8
PII: S 0002-9939(1959)0104592-8
Article copyright: © Copyright 1959 American Mathematical Society